# SDR CA140804020

- Difficulty date: June 26, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- System (JASC): 2721 · Rudder Tab Control System
- Part: Switch
- Part number: 682169
- Condition: Failed
- Location: Rudder
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DIVERSION, ACCOMPLISH QRH. RUDDER TRIM STUCK AT 2 O`CLOCK, DURING DESCENT, DIVERTED IAW CREW PROCEDURE AND COMPANY CONVENIENCE NORMAL LANDING, NO CONTROL ISSUES. NO EMERGENCY DECLARED.  REPLACEMENT PANEL,  WITH NEW SWITCH INSTALLED, NORMAL OPS.
